| Model Number |
70900-01 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.The date of event is unknown.The date entered is the complaint awareness date.The device manufacturer date for the reported meter serial number is unknown.The date entered is the complaint awareness date.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
Health professional reported receiving erratic readings on their adc blood glucose meter within 10 minutes.Results of 45 mg/dl and 454 mg/dl were plotted on a parkes error grid and the results fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury or mistreatment associated with this event.
Additional Manufacturer Narrative
Requested product was not received for investigation.Retained test strip samples from the same lot reported by the customer ((b)(4)) were tested with control solution instead.All results were within the range specification and no errors were observed.The complaint is not confirmed.
Event or Problem Description